The mean value property

Totik Vilmos: The mean value property.
Mathematical Intelligencer, 37 (2). pp. 9-16. ISSN 0343-6993 (2014)

[thumbnail of meanvalue.pdf]
meanvalue.pdf - Submitted Version

Download (263kB) | Preview
[thumbnail of Totik2015_Article_TheMean-ValueProperty.pdf] Text
Totik2015_Article_TheMean-ValueProperty.pdf - Published Version
Closed access: Repository staff only

Download (793kB)
Item Type: Journal Article
Journal or Publication Title: Mathematical Intelligencer
Date: 2014
Volume: 37
Number: 2
Page Range: pp. 9-16
ISSN: 0343-6993
Publisher: Springer
Faculty/Unit: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2718347
DOI azonosító: 10.1007%2Fs00283-014-9501-1
Date Deposited: 2014. Aug. 25. 13:27
Last Modified: 2019. Feb. 16. 12:02

Actions (login required)

View Item View Item


Downloads per month over past year